# SDR 29GA2021121500001

- Difficulty date: December 10, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N705SV
- Make and model: Aerosp
- Aircraft serial: 1038
- Aircraft time: 11,576 hours, 10,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL: FLIGHT: 61 MCO/MCO AFTER PUSH BACK FLT CREW REPORTED LEFT AND RIGHT FORWARD CABIN EMERGENCY LIGHTS STAY ON INSTRUCTED FOR GATE RETURN. CORRECTIVE ACTION: RESET CIRCUIT BREAKER OPERATIONAL CHECK GOOD.
